# SDR L19A2008102400050

- Difficulty date: October 19, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N902NM
- Make and model: Doug MD 900
- Aircraft serial: 90000105
- Aircraft time: 2,842 hours
- System (JASC): 2742 · Stabilizer Actuator
- Part: Adapter
- Part number: 500N72181
- Condition: Broken
- Location: Vertcal Stab
- Part time: 60 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE HELICOPTER WAS IN CRUISE FLIGHT AND THE VSCS ADAPTER BROKE IN TWO.  THIS CAUSED THE A CONTROL PROBLEM WITH THE HELICOPTER UNTIL IT SLOWED BELOW 100 KTS. THE AIRCRAFT CAME BACK TO THE AIRPORT AND LANDED WITH NO PROBLEMS.  THERE IS NOW A NEW AD ON THIS MATTER.  (SEE AD2008-22-53).
